# SDR HYIA618CARHAXLE

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 24,268 hours
- Engine: Cont TSIO520*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CREW EXPERIENCED A YAW WHICH CAUSED THE TAKEOFF TO BE DISCONTINUED AT LOW SPEED.  CREW TAXIED BACK TO THE RAMP.  MX FOUND RT MAIN GEAR AXLE ASSY BROKEN AT LOWER HALF.  MX R & R AXLE ASSY, AND RETURNED THE ACFT BACK TO SERVICE.
